# SDR CALA0001875

- Difficulty date: December 9, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N12327
- Make and model: Boeing 7373T0
- Aircraft serial: 23457
- Aircraft time: 46,067 hours, 23,956 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN DENTED AT STA 338-353 BETWEEN STRINGERS 19R AND 20R. THE DENTED AREA WAS CUT OUT AND A REPAIR WAS INSTALLED IAW SRM 53-00-01, FIGURE 210.
